# SDR CALA2010041900141

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 29,912 hours, 9,321 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 35,177 hours, 11,420 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FOR DELAY PURPOSES.  REFERENCE L/P 8449119 AIR RETURN FOR NR 2 ENG VIBRATION.  CREW REPORTED NR 2 ENG VIBRATION BETWEEN 4 AND 5 ON THE VIBRATION GAUGE.  NOTHING FELT ON THE THROTTLES BUT STARTED FEELING IN THE AIRCRAFT ITSELF.  RETURNED TO CLEVELAND, NO EMERGENCY DECLARED AND ACFT WAS TAKEN OUT OF SERVICE WITH A 14:00 INFO FOR MAINTENANCE.
